RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2003, том 8, выпуск 3, страницы 297–304 (Mi rcd783)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

On stability of regular precessions of a non-symmetric gyroscope

A. P. Markeev

Institute for Problems in Mechanics, Russian Academy of Sciences, Moscow 119526, Vernadsky ave. 101, Russia

Аннотация: We consider the motion of a rigid body around a fixed point in homogeneous gravity field. The body is not dynamically symmetric and the center of gravity is situated on the straight line passing through the fixed point perpendicular to circular cross-sections of inertia ellipsoid. In 1947, G.Grioli proved that the body with such geometry of mass can be in a state of regular precession around of a nonvertical axis. In this paper we study the stability of this precession.

DOI: https://doi.org/10.1070/RD2003v008n03ABEH000245


Реферативные базы данных:

Тип публикации: Статья
MSC: 34K20, 70E17
Поступила в редакцию: 05.05.2003
Язык публикации: английский

Образец цитирования: A. P. Markeev, “On stability of regular precessions of a non-symmetric gyroscope”, Regul. Chaotic Dyn., 8:3 (2003), 297–304

Цитирование в формате AMSBIB
\RBibitem{Mar03}
\by A. P. Markeev
\paper On stability of regular precessions of a non-symmetric gyroscope
\jour Regul. Chaotic Dyn.
\yr 2003
\vol 8
\issue 3
\pages 297--304
\mathnet{http://mi.mathnet.ru/rcd783}
\crossref{https://doi.org/10.1070/RD2003v008n03ABEH000245}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2020845}
\zmath{https://zbmath.org/?q=an:1150.70311}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RCD.....8..297M}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd783
  • http://mi.mathnet.ru/rus/rcd/v8/i3/p297

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Hamad M. Yehia, E. G. El-Hadidy, “On the Orbital Stability of Pendulum-like Vibrations of a Rigid Body Carrying a Rotor”, Regul. Chaotic Dyn., 18:5 (2013), 539–552  mathnet  crossref  mathscinet  zmath
    2. Anatoly P. Markeev, “On the Stability of Periodic Motions of an Autonomous Hamiltonian System in a Critical Case of the Fourth-order Resonance”, Regul. Chaotic Dyn., 22:7 (2017), 773–781  mathnet  crossref
    3. Manuel Iñarrea, Víctor Lanchares, Ana I. Pascual, Antonio Elipe, “On the Stability of a Class of Permanent Rotations of a Heavy Asymmetric Gyrostat”, Regul. Chaotic Dyn., 22:7 (2017), 824–839  mathnet  crossref
  • Просмотров:
    Эта страница:9
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020